Boundary value problems for nonlinear fractional differential equations

Benbachir Maamar

DOI Number
First page
Last page


Sufficient conditions are given in this paper for the existence of solutions of the boundary value problems for nonlinear fractional differential equationsinvolving Riemman fractional derivatives operator of arbirary order. The results are obtained using Banach contraction principle and Krasnoselskii's fixed point theorem.


Riemann-Liouville derivative; Boundary Value Problem; ; fixed point theorem, local conditions

Full Text:



S. Abbas, M. Benchohra, G.M. N'Guérékata, Topics in Fractional Differential Equations, Springer, NewYork, 2012.

A. Saadi, M. Benbachir, Positive solutions for three-point nonlinear fractional boundary value problems, E. J. Qualitative Theory of Diff. Equ, 3 (2011) 1-19.

A. Saadi, A. Benmezai, M. Benbachir,Positive Solutions to Three-point Nonlinear Fractional Semi-positone Boundary Value Problem, PanAmerican Mathematical Journal, Volume 22(2012), Number 4, 41--57.

M. A. Krasnosel'skii, Topological Methods in the Theory on Nonlinear Integral Equations, (English) Translated by A. H. Armstrong; A Pergamon Press Book, MacMillan, New York, 1964.

V. Lakshmikantham, S. Leela and J. Vasundhara, Theory of Fractional Dynamic Systems, Cambridge Academic Publishers, Cambridge, 2009.


  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)